# SDR SWAA113607

- Difficulty date: May 19, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 62,194 hours, 59,312 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 444
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE, FLIGHT ATTENDANTS REPORTED "BURNING ELECTICAL SMELL" IN FWD GALLEY.  REMOVED AND REPLACED GASPER FAN IAW MM.
